# SDR GLBA2003524

- Difficulty date: January 5, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 16,627 hours, 21,789 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Intermittent
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CAPT HAS NO AIRSPEED IND, ASI STARTED WORKING ABOUT HALF WAY TO DEN ON FERRY FLIGHT.   DID PITOT STATIC TEST, OPS CK GOOD
